Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The irreducibility of symmetric Yagzhev maps


Author: Sławomir Bakalarski
Journal: Proc. Amer. Math. Soc. 138 (2010), 2279-2281
MSC (2000): Primary 14R15, 12E05
DOI: https://doi.org/10.1090/S0002-9939-10-10109-9
Published electronically: March 10, 2010
MathSciNet review: 2607856
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F:\mathbb{C}^n \rightarrow \mathbb{C}^n$ be a polynomial mapping in Yagzhev form, i.e.

$\displaystyle F(x_1,\ldots,x_n)=(x_1+H_1(x_1,\ldots,x_n),\ldots,x_n+H_n(x_1,\ldots,x_n)),$

where $ H_i$ are homogeneous polynomials of degree 3. We show that if $ \mathrm{Jac}(F) \in \mathbb{C}^*$ and the Jacobian matrix of $ F$ is symmetric, then the polynomials $ x_i+H_i(x_1,\ldots,x_n)$ are irreducible as elements of the ring $ \mathbb{C}[x_1,\ldots,x_n]$.


References [Enhancements On Off] (What's this?)

  • 1. H. Bass, E.H. Connell, D. Wright, The Jacobian conjecture: reduction of degree and formal expansion of the inverse, Bull. Amer. Math. Soc. 7 (1982), 287-330. MR 663785 (83k:14028)
  • 2. M. de Bondt, A. van den Essen, A reduction of the Jacobian Conjecture to the symmetric case, Proc. Amer. Math. Soc. 133 (8) (2005), 2201-2205. MR 2138860 (2006a:14107)
  • 3. L.M. Drużkowski, An effective approach to Keller's Jacobian conjecture, Math. Ann. 264 (1983), 303-313. MR 714105 (85b:14015a)
  • 4. O.-H. Keller, Ganze Cremona-Transformationen, Monatsh. Math. Phys. 47 (1939), 299-306. MR 1550818
  • 5. G. Meng, Legendre transform, Hessian conjecture and tree formula, Appl. Math. Lett. 19 (2006), 503-510. MR 2221506 (2007b:14133)
  • 6. A. Yagzhev, On Keller's problem, Siberian Math. J. 21 (1980), 747-754. MR 592226 (82e:14020)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14R15, 12E05

Retrieve articles in all journals with MSC (2000): 14R15, 12E05


Additional Information

Sławomir Bakalarski
Affiliation: Institute of Computer Science, Jagiellonian University, Prof. Stanisława Łojasiewicza 6, 30-348 Kraków, Poland
Email: Slawomir.Bakalarski@uj.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-10-10109-9
Received by editor(s): March 15, 2009
Received by editor(s) in revised form: July 8, 2009
Published electronically: March 10, 2010
Communicated by: Martin Lorenz
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society